M-P Inverse of Matrices over Inclines

( views:191, downloads:0 )
Author:
ZHANG Guo-yong(Fujian Communication Technology College, Fuzhou Fujian 350007 China)
Journal Title:
JOURNAL OF BIOMATHEMATICS
Issue:
Volume 25, Issue 04, 2010
DOI:
Key Word:
Incline;M-P inverse of matrix;Involutorial anti automorphism

Abstract´╝Ü In this paper, the concepts of involutorial anti automorphism and M-P inverse of matrices over inclines are introduced, and some conditions and properties of M-P inverse are obtained. Some results in this paper generalize the previous results on matrices over distributive lattices and commutative inclines.

  • [1]Penrose P.A generazed inverse for matrices[J].Proc Cambridge Philos SOC,1955,51:406-413.
  • [2]Duan J S.The transitive closure,convergence of powers and adjoint of generalized fuzzy matrices[J].Fuzzy Sets and Systems,2004,145:301.
  • [3]ZHUANG Wa-jin.Generlized inverses of matrics over a skew-field[J].Journal of Mathematics,1986,6(1):105-112,(in Chinese).
  • [4]GU Min-qiang,LI Hong-xing.Generalized inverses of incline matrices[J].Journal of Beijing Normal University(Natural Science),2006,42(5):463-465.
  • [5]Han S C,Li H X.Maximum order-index of matrices over commutative inclines:An answer to an oper problem[J].Linear Algebra and Its Applications,2007,420(1):228-234.
  • [6]Gao J Q.Complex Systems Modelling:Methods and Case Studies[J].The Proceedings of Institute of Automation Chinese Academy of Sciences,1988,1,173-189.
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn